# SDR USAABB01117

- Difficulty date: January 11, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLT - FLT 281 - ON DESCENT INTO CLT, ELECTRICAL SMELL AND SMOKE WERE NOTED IN THE FORWARD PORTION OF THE CABIN.  AFTER LANDING, THE R1 DOOR HEATER WAS SEEN TO BE EMITTING SPARKS AND SMOKE.  THE DOOR HEATER CIRCUIT BREAKER AND UTILITY BUSSES WERE SECURED.  THE SYSTEM WAS PLACED ON MEL.  (M)
